


default search action
"A Stable Implicit Finite Difference Approximation to a Fourth Order ..."
Samuel D. Conte (1957)
- Samuel D. Conte:
A Stable Implicit Finite Difference Approximation to a Fourth Order Parabolic Equation. J. ACM 4(1): 18-23 (1957)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.